American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57E15) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] R. Lashof. Equivariant smoothing theory. Bull. Amer. Math. Soc. 84 (1978) 1-6. MR 0464252.
Abstract, references, and article information   
View Article: PDF

[2] Gerald W. Schwarz. Covering smooth homotopies of orbit spaces. Bull. Amer. Math. Soc. 83 (1977) 1028-1030. MR 0448400.
Abstract, references, and article information   
View Article: PDF

[3] P. E. Conner and Frank Raymond. Deforming homotopy equivalences to homeomorphisms in aspherical manifolds. Bull. Amer. Math. Soc. 83 (1977) 36-85. MR 0467777.
Abstract, references, and article information   
View Article: PDF

[4] Ted Petrie. $G$-transversality. Bull. Amer. Math. Soc. 81 (1975) 721-722. MR 0370631.
Abstract, references, and article information   
View Article: PDF

[5] Ted Petrie. Obstructions to transversality for compact Lie groups. Bull. Amer. Math. Soc. 80 (1974) 1133-1136. MR 0368058.
Abstract, references, and article information   
View Article: PDF

[6] Reinhard Schultz. Differentiable $Z_p$ actions on homotopy spheres. Bull. Amer. Math. Soc. 80 (1974) 961-964. MR 0356105.
Abstract, references, and article information   
View Article: PDF

[7] Ted Petrie. Smooth $S^1$ actions and bilinear forms. Bull. Amer. Math. Soc. 79 (1973) 1056-1059. MR 0334265.
Abstract, references, and article information   
View Article: PDF

[8] Edward Bierstone. An equivariant version of Gromov's theorem. Bull. Amer. Math. Soc. 79 (1973) 924-929. MR 0322897.
Abstract, references, and article information   
View Article: PDF

[9] Jan W. Jaworowski. Extending equivariant maps for compact Lie group actions. Bull. Amer. Math. Soc. 79 (1973) 698-701. MR 0324635.
Abstract, references, and article information   
View Article: PDF

[10] Glen E. Bredon. Regular ${\mathbf{O}}\left( n \right)$-manifolds, suspension of knots, and knot periodicity. Bull. Amer. Math. Soc. 79 (1973) 87-91. MR 0310901.
Abstract, references, and article information   
View Article: PDF

[11] Connor Lazarov and Arthur Wasserman. Cobordism of $U\left( n \right)$-actions. Bull. Amer. Math. Soc. 78 (1972) 1035-1038. MR 0305423.
Abstract, references, and article information   
View Article: PDF

[12] Katsuo Kawakubo. Invariants for semifree $S^1$-actions. Bull. Amer. Math. Soc. 77 (1971) 987-991. MR 0292108.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 12 of 12 found      Go to page: 1